Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On approximation by trigonometric sums and polynomials


Author: Dunham Jackson
Journal: Trans. Amer. Math. Soc. 13 (1912), 491-515
MSC: Primary 41A10; Secondary 42A10
DOI: https://doi.org/10.1090/S0002-9947-1912-1500930-2
MathSciNet review: 1500930
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A10, 42A10

Retrieve articles in all journals with MSC: 41A10, 42A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500930-2
Article copyright: © Copyright 1912 American Mathematical Society

American Mathematical Society